MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL-POLY PATELLA CEMENTED 29 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL-POLY PATELLA CEMENTED 29 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a left knee revision approximately sixteen months post-implantation due to patella pain.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10 medical products: unknown femoral, unknown tibial insert, unknown tibial tray.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Visual examination of the provided picture identified the unit as implanted and with some surface scratches.Radiographs were provided and reviewed by a health care professional.Review of the available records identified: anatomic alignment of the left knee arthroplasty.No implant malfunction identified.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL-POLY PATELLA CEMENTED 29 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18124528
Report Number0002648920-2023-00272
Device Sequence Number12657777
Product Code JWH
UDI-Device Identifier00889024247680
UDI-Public(01)00889024247680(17)261108(10)65271047
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42540200029
Device Lot Number65271047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight90 KG